# SDR CALA2025122112279

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 36,191 hours, 3,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTED CABIN EMERGENCY LIGHT ON FOR FEW MINS THEN OFF WITHOUT MOVING SWITCH.  PERFORMED EMERGENCY LIGHTS OPS TEST BY TEST SWITCH IAW TASK 33-51-00-710-802, REV NO.  ALL LIGHTS NORMAL TURNED ON AND OFF AUTOMATICALLY.
